# SDR SWAA012975

- Difficulty date: October 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 49,055 hours, 43,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Out Of Adj
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  ADJUSTED SLIDE PER MM.
